Mandibular Dystonia Associated With the Combination of Sertraline and Metoclopramide
J Clin Psychiatry 1996;57:596 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: We report a case of mandibular dystonia that developed
after sertraline, a serotonin reuptake inhibitor (SRI), was added
to a chronic regimen of metoclopramide.
Case report. Ms. A, a 23-year-old white woman with no
prior history of depression, presented to our inpatient crisis unit
with a major depressive episode of 2 months’ duration. Her only
significant physical illness was gastroesophageal reflux, which
had been well controlled for the prior 6 months with metoclopramide
15 mg q.i.d.